MathSciNet Relay Station
MathSciNet bibliographic data
MR1308021 (96d:20015) 20D06 (17B20 22E60)
Sepanski, Mark R. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture. Trans. Amer. Math. Soc. 347 (1995), no. 10, 3983–4021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement